Free Access
Issue
ESAIM: COCV
Volume 19, Number 1, January-March 2013
Page(s) 78 - 90
DOI https://doi.org/10.1051/cocv/2011206
Published online 23 February 2012
  1. B.D.O. Anderson and J.B. Moore, Optimal control-Linear quadratic methods. Prentice-Hall, New York (1989).
  2. A. Bensoussan, Lecture on stochastic cntrol, Part I, in Nonlinear Filtering and Stochastic Control, Lecture Notes in Math. 972. Springer-Verlag, Berlin (1983) 1–39.
  3. J.M. Bismut, Controle des systems linears quadratiques : applications de l’integrale stochastique, in Séminaire de Probabilités XII, Lecture Notes in Math. 649, edited by C. Dellacherie, P.A. Meyer and M. Weil. Springer-Verlag, Berlin (1978) 180–264.
  4. S. Chen and J. Yong, Stochastic linear quadratic optimal control problems. Appl. Math. Optim. 43 (2001) 21–45. [CrossRef] [MathSciNet]
  5. S. Chen and Z. Zhou, Stochastic linaer quadratic regulators with indefinite control weight costs. II. SIAM J. Control Optim. 39 (2000) 1065–1081. [CrossRef] [MathSciNet]
  6. S. Chen, X. Li and X. Zhou, Stochastic linear quadratic regulators with indefinite control weight costs. SIAM J. Control Optim. 36 (1998) 1685–1702. [CrossRef] [MathSciNet]
  7. M.H.A. Davis, Linear estimation and stochastic control. Chapman and Hall, London (1977).
  8. Y. Hu and S. Peng, Solution of forward-backward stochastic differential equations. Prob. Theory Relat. Fields 103 (1995) 273–283. [CrossRef] [MathSciNet]
  9. M. Jeanblanc and Z. Yu , Optimal investment problems with uncertain time horizon. Working paper.
  10. R.E. Kalman, Contributions to the theory of optimal control. Bol. Soc. Math. Mexicana 5 (1960) 102–119.
  11. J. Ma and J. Yong, Forward-backward stochastic differential equations and their applications, Lecture Notes in Math. 1702. Springer-Verlag, New York (1999).
  12. S. Peng, New development in stochastic maximum principle and related backward stochastic differential equations, in proceedings of 31st CDC Conference. Tucson (1992).
  13. S. Peng, Open problems on backward stochastic differential equations, in Control of Distributed Parameter and Stochastic Systems (Hangzhou, 1998). edited by S. Chen et al., Kluwer Academic Publishers, Boston (1999) 966–979.
  14. S. Peng and Z. Wu, Fully coupled forward-backward stochastic differential equation and applications to optimal control. SIAM J. Control Optim. 37 (1999) 825–843. [CrossRef] [MathSciNet]
  15. R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton, New Jersey (1970).
  16. S. Tang, General linear quadratic optimal stochastic control problems with random coefficients : linear stochastic Hamilton systems and backward stochastic Riccati equations. SIAM J. Control Optim. 42 (2003) 53–75. [CrossRef] [MathSciNet]
  17. W.M. Wonham, On a matrix Riccati equation of stochastic control. SIAM J. Control Optim. 6 (1968) 312–326 . [CrossRef] [MathSciNet]
  18. Z. Wu, Forward-backward stochastic differential equations, linear quadratic stochastic optimal control and nonzero sum differential games. Journal of Systems Science and Complexity 18 (2005) 179–192. [MathSciNet]
  19. J. Yong and X. Zhou, Stochastic controls : Hamiltonian systems and HJB equations. Springer-Verlag, New York (1999).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.